Local Hodge theory of Soergel bimodules

Geordie Williamson University of Sydney

Representation Theory mathscidoc:1911.43041

Acta Mathematica, 217, (2), 341-404, 2016
We prove the local hard Lefschetz theorem and local Hodge–Riemann bilinear relations for Soergel bimodules. Using results of Soergel and Kübel, one may deduce an algebraic proof of the Jantzen conjectures. We observe that the Jantzen filtration may depend on the choice of non-dominant regular deformation direction.
No keywords uploaded!
[ Download ] [ 2019-11-28 15:28:29 uploaded by actaadmin ] [ 286 downloads ] [ 0 comments ]
@inproceedings{geordie2016local,
  title={Local Hodge theory of Soergel bimodules},
  author={Geordie Williamson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128152830033049552},
  booktitle={Acta Mathematica},
  volume={217},
  number={2},
  pages={341-404},
  year={2016},
}
Geordie Williamson. Local Hodge theory of Soergel bimodules. 2016. Vol. 217. In Acta Mathematica. pp.341-404. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128152830033049552.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved